# SDR ASAA0480218

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN RIGHT STATION 256-275 CUSP WEB HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 51-70-4.  (M)
